Extremal elements in certain classes of conformal mappings of an annulus

Friedrich Huckemann Justus Liebig Universit├Ąt, Giessen, Germany

TBD mathscidoc:1701.331327

Acta Mathematica, 118, (1), 193-221, 1967.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ]
@inproceedings{friedrich1967extremal,
  title={Extremal elements in certain classes of conformal mappings of an annulus},
  author={Friedrich Huckemann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203211853565036},
  booktitle={Acta Mathematica},
  volume={118},
  number={1},
  pages={193-221},
  year={1967},
}
Friedrich Huckemann. Extremal elements in certain classes of conformal mappings of an annulus. 1967. Vol. 118. In Acta Mathematica. pp.193-221. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203211853565036.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved